Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/46003
Title: Minimization of Boolean functions in the class of orthogonal disjunctive normal forms
Authors: Pottosin, Y. V.
Поттосин, Ю. В.
Keywords: публикации ученых
Boolean function
disjunctive normal form
intersection graph
Issue Date: 2021
Publisher: Объединенный институт проблем информатики Национальной академии наук Беларуси, РБ
Citation: Pottosin, Y. V. Minimization of Boolean functions in the class of orthogonal disjunctive normal forms / Pottosin Y. V. // Информационные технологии в промышленности, логистике и социальной сфере» (ITI*2021) : тезисы докладов XI Международной научно-технической конференции, Минск, 26–27 мая 2021 г. – Минск : ОИПИ НАН Беларуси, 2021. – С. 178–181.
Abstract: An approach to solving the problem of orthogonalization of a disjunctive normal form (DNF) of a Boolean function is suggested. The means of graph theory are used in the approach. Two methods to obtain an orthogonal DNF are suggested.
URI: https://libeldoc.bsuir.by/handle/123456789/46003
Appears in Collections:Публикации в изданиях Республики Беларусь

Files in This Item:
File Description SizeFormat 
Pottosin_Minimization.pdf427,53 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.